# SDR AALA20011059

- Difficulty date: May 8, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Fs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP BLENDOUT IN SKIN STATION 933 LONGERON 10R.  INSTALLED INTERNAL DOUBLER PER SRM 53-04 FIG 38 AND ESO 80559 DATED 5-8-2001.  (M)
